# SDR DALA1314680682

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER, BS 1620-1640, S25L, HAS CORROSION.  REPAIRED IAW SRM 53-00-03, FIG 201, REPAIR 1 AND IAW SRM 51-40-02, PARA 4, PG 2.
